# SDR AALA202306164124

- Difficulty date: June 5, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 17,252 hours, 7,305 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE LOCATED AT BS 663.5 AND RBL 2. REPAIRED ANGLE PER SRM 57-10-10-2R-5
